# SDR SWAA2022082947200

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 29,676 hours, 13,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LEFT EMERGENCY LIGHTS INOP / [01] R&R PACK CHARGER ASSY AND BATTERY PACK; REF AMM 33-51-05; EMERGENCY LIGHTS OPS CHECK GOOD.
